i dont think its a big problem.. the friction caused during masturbation might cause the red dots or spots to appear around the tip of penis.. i had some of them because of regular masturbation... taking gap for some days helped it to disappear...
Hu Skud, I think if your dont worry over them and stop looking they just may disapear on there on, they dont itch, there not sore and they dont ooze, then no problem, just stay calm and they will go away,
thanks for the replys I have quite a few pearly penile papules around the base of my penis also are these the same thing, i have been thinking about laser to get them removed, has anyone experience of this?
Hi Skud, look dont play around with a laser and your p***s as this could give you a bigger problem than you have now, could leave scars and of done inproperly could cut through your nerves to the end of your p***s, and that would be the end of your sex life.
Something to think about.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.